A Caltech Library Service

General solutions of equations of some geophysical importance

Takeuchi, H. (1959) General solutions of equations of some geophysical importance. Bulletin of the Seismological Society of America, 49 (3). pp. 273-283. ISSN 0037-1106.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


General solutions are obtained in rectangular, circular cylindrical, and spherical coördinates for the equations of motion of a homogeneous isotropic elastic body (in § 2), the equations of the corresponding statical deformations (§ 3), the equations of motion of an incompressible viscous fluid (§ 4), the equations of the corresponding stationary motion (§ 5), and Maxwell's equations for a homogeneous isotropic conductor (§ 6).

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:Copyright © 1959, by the Seismological Society of America. Manuscript received for publication February 3, 1959. This study was carried out at the Seismological Laboratory of the California Institute of Technology. The author wishes to thank Dr. F. Press for the opportunity to visit there and for valuable suggestions throughout the study, to Mr. J. Nordquist for reading through the manuscript, and to the Alfred P. Sloan Foundation for financial support.
Funding AgencyGrant Number
Alfred P. Sloan FoundationUNSPECIFIED
Other Numbering System:
Other Numbering System NameOther Numbering System ID
Caltech Division of Geological Sciences916
Issue or Number:3
Record Number:CaltechAUTHORS:20140806-125926287
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:48101
Deposited By: George Porter
Deposited On:06 Aug 2014 21:07
Last Modified:03 Oct 2019 07:00

Repository Staff Only: item control page